UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/6272

タイトル: Some properties of mild hyperfunctions and an application to propagation of micro-analyticity in boundary value problems
著者: Kataoka, Kiyomi
発行日: 1983年12月10日
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics, Vol.30(1983), No.2, Page 279-297
抄録: The notion of mildness for hyperfunctions ([5]) was successfully applied in [6] to the microlocal analysis of boundary value problems. In the present Journal Article, we study some further properties of mild hyperfunctions, particularly under Holmgren-type coordinate transformations. As corollaries, we obtain a general theorem on the propagation of micro-analyticity up to the boundary of solutions of microdifferential equations, and a theorem on the compatibility between topological boundary values and Trace of mild distributions. The former result has already been announced in [7]. The latter one is the perfect form of the similar result in [5].
URI: http://hdl.handle.net/2261/6272
ISSN: 00408980
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs300204.pdf714.66 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください